Skip to content

First fatal case of systemic suppurative/necrotizing granulomatous disease following etanercept therapy for psoriasis

First fatal case of systemic suppurative/necrotizing granulomatous disease following etanercept therapy for psoriasis 1

First fatal case of systemic suppurative/necrotizing granulomatous disease following etanercept therapy for psoriasis. Turashvili G(1), Farmer P. We describe the first fatal case of systemic suppurative granulomatous disease in a 41-year-old man following etanercept therapy for severe cutaneous psoriasis and deforming psoriatic arthritis. Case Report; Long-term treatment with etanercept induced systemic sarcoidosis in a patient with rheumatoid arthritis. First fatal case of systemic suppurative/necrotizing granulomatous disease following etanercept therapy for psoriasis.

First fatal case of systemic suppurative/necrotizing granulomatous disease following etanercept therapy for psoriasis 2Research from JAMA Dermatology Case Series Demonstrating Improvement in Chronic Cutaneous Sarcoidosis Following Treatment With TNF Inhibitors. First fatal case of systemic suppurative/necrotizing granulomatous disease following etanercept therapy for psoriasis. J Dermatolog Treat 2015;26(2):124-7. An abstract of the article First fatal case of systemic suppurative/necrotizing granulomatous disease following etanercept therapy for psoriasis, by G. First fatal case of systemic suppurative/necrotizing granulomatous disease following etanercept therapy for psoriasis. April 01, 2015. MEDLINE Abstract.

There were 70 reported cases of tuberculosis after treatment with infliximab for a median of 12 weeks. Before prescribing the drug, physicians should screen patients for latent tuberculosis infection or disease. In this multi-center, randomized, placebo-controlled study, 122 children with persistent polyarticular juvenile idiopathic arthritis despite prior methotrexate therapy were randomized to receive infliximab or placebo for 14 weeks, after which all children received infliximab through week 44.

Jama Network

First fatal case of systemic suppurative/necrotizing granulomatous disease following etanercept therapy for psoriasis 3

Tuberculosis Associated With Infliximab, A Tumor Necrosis Factor Agent Nejm